# SDR AALA201810259012

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N905AU
- Make and model: Airbus A321-231
- Aircraft serial: 7700
- Aircraft time: 4,452 hours, 1,676 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367521400800
- Condition: Delaminated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED AFT CARGO FLOOR PANEL 151LF BEYOND LIMITS IAW SRM 53-02-00.  THE AIRCRAFT WAS GROUNDED.  REPLACED THE FLOOR PANEL IAW MM 53-42-14.
